ISSN:
 2164-6066

eISSN:
 2164-6074

All Issues

Volume 5, 2018

Volume 4, 2017

Volume 3, 2016

Volume 2, 2015

Volume 1, 2014

Journal of Dynamics & Games

April 2015 , Volume 2 , Issue 2

Select all articles

Export/Reference:

Learning in monotone bayesian games
Alan Beggs
2015, 2(2): 117-140 doi: 10.3934/jdg.2015.2.117 +[Abstract](1037) +[PDF](516.3KB)
Smale strategies for network prisoner's dilemma games
Kashi Behrstock, Michel Benaïm and Morris W. Hirsch
2015, 2(2): 141-155 doi: 10.3934/jdg.2015.2.141 +[Abstract](861) +[PDF](384.6KB)
Conservative and dissipative polymatrix replicators
Hassan Najafi Alishah, Pedro Duarte and Telmo Peixe
2015, 2(2): 157-185 doi: 10.3934/jdg.2015.2.157 +[Abstract](987) +[PDF](1148.1KB)
On the hierarchical optimal control of a chain of distributed systems
Getachew K. Befekadu and Eduardo L. Pasiliao
2015, 2(2): 187-199 doi: 10.3934/jdg.2015.2.187 +[Abstract](955) +[PDF](506.3KB)

Editors

Referees

Librarians

Email Alert

[Back to Top]